# SDR CA060327002

- Difficulty date: March 23, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 241 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Shaft
- Part number: 745583
- Condition: Seized
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, THE PILOT WAS UNABLE TO RETRACT THE FLAPS. UPON INVESTIGATION BY MAINTENANCE, THE FLAP SECONDARY DRIVE CABLE WAS FOUND SIEZED (THE INNER CABLE HAD BROKEN STRANDS WHICH JAMMED THE CABLE).  THE SECONDARY DRIVE CABLE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
